# SDR UIEA2014122200655

- Difficulty date: December 20, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,773 hours, 19,050 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT, STATUS MSG, AFT EQ EXH FAN 1.  ACCOMPLISHED EQUIP COOLING SYS ADJUSTMENT & TEST ISW AMM 21-58-00 501.  PLACARD REMOVED, NO STATUS MSG.  ACFT RESTORED TO NORMAL CONFIG.  OPERATIONS CHECKED NORMAL.
